Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 231–232 (Mi umn2960)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the solubility of a non-linear hyperbolic equation with white noise

D. A. Khrychev


Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 254–255

Bibliographic databases:

MSC: 35L70, 35L20, 60H40, 60B05, 28C20, 47B34
Received: 19.10.1980

Citation: D. A. Khrychev, “On the solubility of a non-linear hyperbolic equation with white noise”, Uspekhi Mat. Nauk, 36:3(219) (1981), 231–232; Russian Math. Surveys, 36:3 (1981), 254–255

Citation in format AMSBIB
\Bibitem{Khr81}
\by D.~A.~Khrychev
\paper On the solubility of a~non-linear hyperbolic equation with white noise
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn2960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622740}
\zmath{https://zbmath.org/?q=an:0471.60070|0491.60062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..254K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 254--255
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2960
  • http://mi.mathnet.ru/eng/umn/v36/i3/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Treibich, A, “Difference analogs of elliptic KdV solitons and Schrodinger operators”, International Mathematics Research Notices, 2003, no. 6, 313  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:73
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021